Object

Title: On one-sided interval edge coloringsof biregular bipartite graphs

Abstract:

A proper edget-coloring of a graphGis a coloringof edges ofGwith colors 1,2,:::,tsuch that all colors are used,and no two adjacent edges receive the same color. The set of colorsof edges incident with a vertexxis called a spectrum ofx. Anynonempty subset of consecutive integers is called an interval. Aproper edget-coloring of a graphGis interval in the vertexxif thespectrum ofxis an interval. A proper edget-coloringφof a graphGis interval on a subsetR0of vertices ofG, if for anyx∈R0,φisinterval inx. A subsetRof vertices ofGhas ani-property if thereis a proper edget-coloring ofGwhich is interval onR. IfGis agraph, and a subsetRof its vertices has ani-property, then theminimum value oftfor which there is a proper edget-coloring ofGinterval onRis denoted bywR(G). We estimate the value of thisparameter for biregular bipartite graphs in the case whenRis oneof the sides of a bipartition of the graph.

Date submitted:

17.12.2012

Date of publication:

10.02.2015

Identifier:

oai:noad.sci.am:135987

ISSN:

2415-721X

Language:

English

Journal or Publication Title:

Algebra and Discrete Mathematics

Volume:

19

Number:

2

URL:


Additional Information:

rrkamalian@yahoo.com

Affiliation:

Institute for Informatics and Automation Problems

Country:

Armenia

Indexing:

Scopus

Object collections:

Last modified:

Mar 3, 2021

In our library since:

Jul 28, 2020

Number of object content hits:

4

All available object's versions:

https://noad.sci.am/publication/149600

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information